# SDR QXEA2022010500012

- Difficulty date: January 2, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 13,077 hours, 7,760 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Part number: 17084031403
- Condition: None
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED RIGHT FWD SERVICE DOOR ESCAPE SLIDE ARMING IS VERY STIFF TO ARM.  REMOVED FROM SERVICE. REMOVED AND REPLACED TELEFEX CABLE ON FORWARD SERVICE DOOR. AIRCRAFT RETURNED TO SERVICE.
